RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 3, Pages 400–406 (Mi mz8520)  

This article is cited in 2 scientific papers (total in 2 papers)

Filtered Deformations of Lie Algebras of the Series $\mathscr{R}$

M. I. Kuznetsov, A. A. Ladilova

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: In the paper, the rigidity with respect to the filtered deformations of the exceptional Lie algebras of the series $\mathscr{R}$ over an algebraically closed field of characteristic $3$ is proved.

Keywords: algebraically closed field, exceptional Lie algebra, simple graded Lie algebra, filtered deformation, Melikyan algebra, Weil algebra

DOI: https://doi.org/10.4213/mzm8520

Full text: PDF file (458 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:3, 378–383

Bibliographic databases:

UDC: 512.554.31
Received: 20.07.2009

Citation: M. I. Kuznetsov, A. A. Ladilova, “Filtered Deformations of Lie Algebras of the Series $\mathscr{R}$”, Mat. Zametki, 91:3 (2012), 400–406; Math. Notes, 91:3 (2012), 378–383

Citation in format AMSBIB
\Bibitem{KuzLad12}
\by M.~I.~Kuznetsov, A.~A.~Ladilova
\paper Filtered Deformations of Lie Algebras of the Series~$\mathscr{R}$
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 3
\pages 400--406
\mathnet{http://mi.mathnet.ru/mz8520}
\crossref{https://doi.org/10.4213/mzm8520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201436}
\elib{http://elibrary.ru/item.asp?id=20731496}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 3
\pages 378--383
\crossref{https://doi.org/10.1134/S0001434612030078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900007}
\elib{http://elibrary.ru/item.asp?id=17983886}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860361288}


Linking options:
  • http://mi.mathnet.ru/eng/mz8520
  • https://doi.org/10.4213/mzm8520
  • http://mi.mathnet.ru/eng/mz/v91/i3/p400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ladilova, “O deformatsiyakh algebr Li serii $Z$”, Chebyshevskii sb., 14:4 (2013), 138–145  mathnet
    2. A. A. Ladilova, “On the existence of deformations of Lie algebras of $Z$ series”, Russian Math. (Iz. VUZ), 59:4 (2015), 20–27  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:284
    Full text:63
    References:26
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020